# SDR USAA2010020590291

- Difficulty date: January 6, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 68,427 hours, 47,167 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458001186
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C22 CHECK - CRACKED EXTERIOR FUSELAGE SKIN AT THE L1 DOOR UPPER AND LOWER HINGE CUTOUTS, BS 303.9 AND S12L - S14L.  REPAIRED EXTERIOR FUSELAGE SKIN AT THE L1 DOOR UPPER AND LOWER HINGE CUTOUTS, BS 303.9 AND S12L - S14L IAW EA 132836.
